Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from weakness even after taking medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Goodmorning
User :   Ihave so much weekness
User :   in strength
Doctor :   What is your ae
User :   28 yrs
Doctor :   and how many days you have the problem
User :   Iam technical engineer
User :   since 2 yrs
User :   i had somany medicince
User :   but invain
Doctor :   Ok
Doctor :   Did you see the doctor
User :   pls help me
User :   yes
User :   somany times
User :   they gave medicines like revitol
Doctor :   Ok
User :   My position is both job and study
Doctor :   For Health purposes please provide these: Gender, Location, Occupation, Marital status, Height and Weight.
User :   I have too much work in job
User :   Male,Signal engineer,Unmarried,H:162,W:51
Doctor :   Ok
Doctor :   any investigations done
Doctor :   by your doctors
User :   nothing
Doctor :   You seem to be less in wt
Doctor :   bt not underweight
Doctor :   I guess it is the problem with yur diet and exercise
Doctor :   but any how I wish to ask you for some investigations

Doctor :   hi
Doctor :   how can i help you
Doctor :   are you back
Doctor :   Dear User, Your chat period is about to get over. You will be redirected to the Payment page in 10 seconds. It's very economical. After the payment, you will be automatically brought back to this chat page and you can continue your chat with the doctor.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor